# SDR AALA20100808LGA02

- Difficulty date: August 7, 2010
- Submitted: August 10, 2010
- Operation: Air carrier
- Aircraft: N584AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53247
- Aircraft time: 54,762 hours, 28,062 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Part serial: 22293
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EGRESS LIGHTS FROM ROWS 24 TO 28 INOPERATIVE.  REPLACED BATTERY PACK AT ROW 26DEF FOR CEILING EGRESS LIGHTS FROM ROWS 24 TO 28.  OPS CHECKED NORMAL.
